# SDR A6WA201310114253

- Difficulty date: October 11, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK LBL 27,  FOUND TO BE CORRODED OUT OF LIMITS.  R & R SEAT TRACK  IAW REO 601R-53-61-3778, REV A.
